# SDR AALA202310165402

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 17,512 hours, 7,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE STICKS, ROD HARD TO GET OFF. CLEANED, LUBED AND ADJUSTED BRACKET ON L1 DOOR GIRT BAR ATTACHMENT. FUNCTIONAL CHECK GOOD. PER AMM 25-66-00.
